Show simple item record

dc.contributor.authorKowalski, T
dc.contributor.authorBaker, C
dc.contributor.authorMack, HG
dc.date.accessioned2021-09-22T01:57:30Z
dc.date.available2021-09-22T01:57:30Z
dc.date.issued2018-11
dc.identifier.citationKowalski, T., Baker, C. & Mack, H. G. (2018). Hydroxychloroquine retinal toxicity in two patients with dermatological conditions.. Australas J Dermatol, 59 (4), pp.e266-e268. https://doi.org/10.1111/ajd.12827.
dc.identifier.issn0004-8380
dc.identifier.urihttp://hdl.handle.net/11343/284113
dc.description.abstractTwo patients with dermatological conditions developed retinal toxicity after treatment with hydroxychloroquine that exceeded dosing recommendations. There is no treatment for hydroxychloroquine retinal toxicity and associated visual loss, so appropriate monitoring is imperative. All members of a patient's multidisciplinary team should be aware of the ocular risks of hydroxychloroquine, the importance of dosing within recommended guidelines and appropriate monitoring in reducing the risk of visual loss.
dc.languageeng
dc.publisherWiley
dc.titleHydroxychloroquine retinal toxicity in two patients with dermatological conditions.
dc.typeJournal Article
dc.identifier.doi10.1111/ajd.12827
melbourne.affiliation.departmentMedical Education
melbourne.affiliation.departmentOphthalmology (Eye & Ear Hospital)
melbourne.affiliation.facultyMedicine, Dentistry & Health Sciences
melbourne.source.titleAustralasian Journal of Dermatology
melbourne.source.volume59
melbourne.source.issue4
melbourne.source.pagese266-e268
melbourne.elementsid1339212
melbourne.contributor.authorMack, Heather
melbourne.contributor.authorBaker, Christopher
dc.identifier.eissn1440-0960
melbourne.accessrightsOpen Access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record